question-icon

What causes shakiness and weakness in left hand while on antibiotics?

default
Posted on Mon, 9 May 2016
Question: My father's neurologist has prescribed him the following tablets -Mygaba 50 , Tryptomer 10, -Tolfree 150, d3 60k, shellcal OS. After taking this for a course of 2 months my father started finding left hand shaky and difficulty in rising it. Is it the side effects of those medications?
doctor
Answered by Dr. Ajay Panwar (12 minutes later)
Brief Answer:
Not likely.

Detailed Answer:
Hi XXXX XXXXXXX
Thanks for being on HCM.
I am Dr.Ajay Panwar,a neurologist,here to answer your query.


These medicines are commonly prescribed medicines in the filed of neurology and are usually not associated with unilateral hand shakiness/weakness.

In this situation, a neurological examination is mandatory.So,I suggest that your father must be examined by a neurologist to look out for alternative causes of unilateral hand complaints.

If you have some further questions,I shall be glad to have you in follow-up.

Regards
Dr.Ajay Panwar,
MD,DM(Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ajay Panwar (11 minutes later)
Doctor my father has consulted a neurologist last week who taught him some exercises and told him to countinue the course. Is exercising enough for hand shakiness or do I have to consult an another neurologist? Thank you for you reply.
doctor
Answered by Dr. Ajay Panwar (20 hours later)
Brief Answer:
Please upload the case document.

Detailed Answer:
Hi XXXX XXXXXXX
Thanks for being in follow-up.

Physiotherapy usually helps in weakness of extremities.However,whether and what medicines should be given,depends on the cause of weakness/shakiness.I suggest you to please upload here the scanned image of the document,on which the neurologist noted down his history/examination details.That will help me to have a better idea of your father's clinical scenario.

I shall be glad to have you in follow-up.

Regards
Dr.Ajay Panwar,
MD,DM(Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ajay Panwar

Neurologist

Practicing since :2007

Answered : 1826 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes shakiness and weakness in left hand while on antibiotics?

Brief Answer: Not likely. Detailed Answer: Hi XXXX XXXXXXX Thanks for being on HCM. I am Dr.Ajay Panwar,a neurologist,here to answer your query. These medicines are commonly prescribed medicines in the filed of neurology and are usually not associated with unilateral hand shakiness/weakness. In this situation, a neurological examination is mandatory.So,I suggest that your father must be examined by a neurologist to look out for alternative causes of unilateral hand complaints. If you have some further questions,I shall be glad to have you in follow-up. Regards Dr.Ajay Panwar, MD,DM(Neurology)